Full Text: PDF
Volume 5, Issue 1, 1 April 2023, Pages 27-53
Abstract. This paper addresses the study of subdifferentials for set-valued mappings/multifunctions, which take values in ordered spaces. First we obtain the main calculus (sum and chain) rules for such subdifferentials. Then the developed subdifferential calculus is applied to establishing existence theorems for the so-called relative Pareto minimizers in general problems of set-valued optimization with constraints of various types.
How to Cite this Article:
B.S. Mordukhovich, O. Nguyen, Subdifferential calculus for ordered multifunctions with applications to set-valued optimization, J. Appl. Numer. Optim. 5 (2023), 27-53.